# SDR AALA202508063158

- Difficulty date: July 31, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 30,687 hours, 12,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FLAP INTERCONNECT STRUT HAS EVIDENCE OF CORROSION AND GOUGING ON AFT SIDE OF INNER CYLINDER ALONG WITH WITH EXCESSIVE PLAY DUE TO THE ATTACHMENT / SUPPORT BRACKET BEING WORN FOR THE INTERCONNECTING STRUT.  REPLACED INTERCONNECTING STRUT (AALA202508065348) AND REPLACED THE SUPPORT BRACKET (AALA202508063158) PER SRM 51-42-11 AND 57-52-21-02-A.
